# SDR QXEA2020020400085

- Difficulty date: January 24, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 43,366 hours, 45,782 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210117
- Condition: Corroded
- Location: Nr 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 10 FROM FSX-39.00-X10.50, Y9.250 IS CORRODED. REPLACED SEAT RAIL 10 IAW SRM 51-42-05-00-02 AND 51-40-15-02-01.
